# SDR ASOA2016010414331

- Difficulty date: January 4, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CARGO DOOR SILL AT 574.00- 621.00 AROUND SCREW HOLES LBL40-45 TO 27 .  COMPLIED WITH EC/TC REO 601R-53-00-526 AND GREO 601R-53-00-526, REV DATED: 05/22/2013 AS WRITTEN.
